# SDR SWIA2021091060885

- Difficulty date: July 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR LOWER SILL ANGLE HAS EVIDENCE OF CORROSION   (C-CHECK RO 9/8/21)    --BLENDED  SERVICE DOOR LOWER SILL ANGLE "OUT OF LIMITS" REF CRJ700 SRM 53-21-23-101-002-A01, SRM 51-21-06-001-001-A01. / --REMOVED AND REPLACED THE SERVICE DOOR LOWER SILL ANGLE REF DRAWING SH670-31950 REV Y, DRAWING SH670-31996 REV A, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.
